# SDR QXEA200602578

- Difficulty date: September 20, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 12,389 hours, 8,987 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - AVIONICS ACCESS DOOR SEAL RETAINER HAS IMPACT DAMAGE IN FOUR PLACES, 2 FORWARD AND 2 AFT.  THE SEAL HAS ALSO BEEN DAMAGED.  REPAIRED IAW AMM 52-42-07 AND AMM 52-42-27.
